Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A stability property for linear groups


Author: Marian F. Anton
Journal: Proc. Amer. Math. Soc. 134 (2006), 93-98
MSC (2000): Primary 19D55, 20G30
Published electronically: June 14, 2005
MathSciNet review: 2170547
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For suitable rings of integers $R$, we show that the mod $p$ group cohomology for $GL_{n+3p-5}(R)$ comes from $GL_\infty(R)$ when restricted to the diagonal matrices $D_n(R)$ for all ranks $n\ge 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 19D55, 20G30

Retrieve articles in all journals with MSC (2000): 19D55, 20G30


Additional Information

Marian F. Anton
Affiliation: Department of Mathematics, University of Kentucky, Lexington, Kentucky 40506-0027 – and – I.M.A.R., P.O. Box 1-764, Bucharest, Romania 70700
Email: anton@ms.uky.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07946-3
PII: S 0002-9939(05)07946-3
Received by editor(s): September 3, 2004
Received by editor(s) in revised form: September 15, 2004
Published electronically: June 14, 2005
Communicated by: Paul Goerss
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.